Journal article icon

Journal article

Conjugacy separability and free products of groups with cyclic amalgamation

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/S0024610798006267

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES More from this journal
Volume:
57
Issue:
3
Pages:
609-628
Publication date:
1998-06-01
DOI:
EISSN:
1469-7750
ISSN:
0024-6107
Pubs id:
pubs:18336
UUID:
uuid:0c29a91d-21f0-47db-adfb-d0bcd7ccb545
Local pid:
pubs:18336
Source identifiers:
18336
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP